MathSciNet Relay Station
MathSciNet bibliographic data
MR1803131 11L07 (11L20)
Daboussi, Hedi; Rivat, Joël Explicit upper bounds for exponential sums over primes. Math. Comp. 70 (2001), no. 233, 431–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement